zbMATH — the first resource for mathematics

Connection between Aronshajn trees and nonmetrizable aleph//0-monolithic linearly ordered bicompacta satisfying the first countability axiom. (English. Russian original) Zbl 0506.54020
Sib. Math. J. 23, 580-589 (1982); translation from Sib. Mat. Zh. 23, No. 4, 166-179 (1982).

54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
54D65 Separability of topological spaces
06F30 Ordered topological structures (aspects of ordered structures)
54D30 Compactness
05C05 Trees
Full Text: DOI EuDML
[1] P. S. Aleksandrov, Introduction to Set Theory and General Topology [in Russian], Nauka, Moscow (1977).
[2] T. Joch, Set Theory and the Forcing Method [Russian translation], Mir, Moscow (1973).
[3] A. V. Arkhangel’skii, ?Approximation to the theory of diadic bicompacta,? Dokl. Akad. Nauk SSSR,184, No. 4, 767-770 (1969).
[4] A. V. Arkhangel’skii, ?Ranks of systems of sets and dimension of spaces,? Fundam. Math.,52, 257-275 (1963).
[5] A. V. Arkhangel’skii and V. I. Ponomarev, The Foundations of General Topology in Problems and Exercises [in Russian], Nauka, Moscow (1974).
[6] G. I. Chertanov, ?Trees and linearly ordered bicompacta,? Usp. Mat. Nauk,35, No. 3, 237-240 (1980). · Zbl 0449.54030
[7] L. B. Treybig, ?Concerning continuous images of compact ordered spaces,? Proc. Am. Math. Soc.,15, 866-871 (1964). · Zbl 0124.15702 · doi:10.1090/S0002-9939-1964-0167953-9
[8] B. É. Shapirovskii, ?Density in topological spaces,? Dokl. Akad. Nauk SSSR,206, 559-562 (1972).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.